Capacitary Inequalities of the Brunn-Minkowski Type.

Christer Borell

Mathematische Annalen (1983)

  • Volume: 263, page 179-184
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Borell, Christer. "Capacitary Inequalities of the Brunn-Minkowski Type.." Mathematische Annalen 263 (1983): 179-184. <>.

author = {Borell, Christer},
journal = {Mathematische Annalen},
keywords = {capacity; concave; Newtonian capacity},
pages = {179-184},
title = {Capacitary Inequalities of the Brunn-Minkowski Type.},
url = {},
volume = {263},
year = {1983},

AU - Borell, Christer
TI - Capacitary Inequalities of the Brunn-Minkowski Type.
JO - Mathematische Annalen
PY - 1983
VL - 263
SP - 179
EP - 184
KW - capacity; concave; Newtonian capacity
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.